# SDR EVCA2013090900048

- Difficulty date: September 9, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N285AE
- Make and model: Bell 206L-3
- Aircraft serial: 51550
- Aircraft time: 12,860 hours, 7,349 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206033107121
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION, THE MECHANICS FOUND CRACKS IN BULKHEAD ASSEMBLY.
